# SDR C2XA05BT071

- Difficulty date: October 7, 2005
- Submitted: October 28, 2005
- Operation: Air carrier
- Aircraft: N12996
- Make and model: Emb EMB-145LR
- Aircraft serial: 145296
- Aircraft time: 12,292 hours, 9,331 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 375921
- Condition: Faulty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE ROUTINE CHECK ON OVERNIGHT, MAINTENANCE FOUND ROW 12 OVERHEAD EMERGENCY EXIT SIGN NOT WORKING.  REMOVED AND REPLACED ROW 12 OVERHEAD EMERGENCY EXIT SIGN IAW EMB145 AMM 33-50-15, OPS CHECKED GOOD.
